# SDR 97ZZZX2846

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071N
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leak
- Location: Nlg Actuator
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  EMERGENCY EXTENSION PERFORMED AND AIRCRAFT LANDED SAFELY.  FOUND HYDRAULIC POWER PACK RESERVOIR VERY LOW ON FLUID.  SERVICED RESERVOIR AND GEAR RETRACTION AND EXTENSION OPS CHECKED GOOD WHILE AIRCRAFT WAS ON JACKS.  FOUND INSULATION WAS SOAKED WITH HYDRAULIC LEAK FROM PIN HOLE IN NOSE LANDING GEAR ACTUATOR LOWER HYD TUBE.  FABRICATED NEW TUBE, NO FURTHER LEAKS NOTED.
